RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 1, Pages 25–32 (Mi mz6455)  

This article is cited in 4 scientific papers (total in 4 papers)

Coverings of vertical segments under a conformal mapping

V. N. Dubinin


Full text: PDF file (524 kB)

English version:
Mathematical Notes, 1980, 28:1, 476–480

Bibliographic databases:

UDC: 517.54
Received: 20.09.1978

Citation: V. N. Dubinin, “Coverings of vertical segments under a conformal mapping”, Mat. Zametki, 28:1 (1980), 25–32; Math. Notes, 28:1 (1980), 476–480

Citation in format AMSBIB
\Bibitem{Dub80}
\by V.~N.~Dubinin
\paper Coverings of vertical segments under a conformal mapping
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 1
\pages 25--32
\mathnet{http://mi.mathnet.ru/mz6455}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=585056}
\zmath{https://zbmath.org/?q=an:0446.30007}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 1
\pages 476--480
\crossref{https://doi.org/10.1007/BF01159422}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LL56500003}


Linking options:
  • http://mi.mathnet.ru/eng/mz6455
  • http://mi.mathnet.ru/eng/mz/v28/i1/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Dubinin, “Symmetrization in the geometric theory of functions of a complex variable”, Russian Math. Surveys, 49:1 (1994), 1–79  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. N. Dubinin, “On the Finite-Increment Theorem for Complex Polynomials”, Math. Notes, 88:5 (2010), 647–654  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. N. Dubinin, “On the components of the lemniscate containing no critical points of a polynomial other than its zeros”, J. Math. Sci. (N. Y.), 178:2 (2011), 158–162  mathnet  crossref
    4. V. N. Dubinin, “Methods of geometric function theory in classical and modern problems for polynomials”, Russian Math. Surveys, 67:4 (2012), 599–684  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:171
    Full text:65
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020